MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE; MAGIC3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE; MAGIC3 INTERMITTENT CATHETER
Model Number 53516G
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient was reusing the magic 3 go hydrophilic male intermittent catheter and running under water to re lubricate the catheter.It was also stated that the patient experienced bleeding while using the catheter.The representative advised that the running under water would not re lubricate the catheters, and they only meant to be one time use.It was noted that the patient had been using the product for more than 90 days.No medical intervention was reported.
 
Additional Manufacturer Narrative
Upon further review, it has been determined that this event is not reportable.The device was not returned.
 
Event or Problem Description
It was reported that the patient was reusing the magic 3 go hydrophilic male intermittent catheter and running under water to re lubricate the catheter.It was also stated that the patient experienced bleeding while using the catheter.The representative advised that the running under water would not re lubricate the catheters, and they only meant to be one time use.It was noted that the patient had been using the product for more than 90 days.No medical intervention was reported.Per follow-up via phone on 07feb2022, patient stated that no medical attention required for bleeding and they received a different catheter and no longer had any catheter issues.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
MAGIC3 INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13392937
Report Number1018233-2022-00251
Device Sequence Number4779553
Product Code MJC
UDI-Device Identifier00801741069727
UDI-Public(01)00801741069727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model Number53516G
Device Catalogue Number53516G
Device Lot NumberNGBP0262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale